Vol. 40, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On L(S)-tuples and l-pairs of matrices

T. S. Motzkin

Vol. 40 (1972), No. 3, 639–645
Abstract

In this paper we study L(S)-tuples of matrices, a class of k-tuples that includes as special cases the L-pairs studied by Motzkin and Taussky, and the l-pairs defined by Taussky for complex elements and diagonable first matrix. Some light on these concepts and a few relevant results are produced by linking them to properties of algebraic hypersurfaces and especially curves with respect to an exterior point.

Mathematical Subject Classification 2000
Primary: 15A24
Milestones
Received: 25 December 1970
Published: 1 March 1972
Authors
T. S. Motzkin